Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Corrigendum to: “Affine semigroups and Cohen-Macaulay rings generated by monomials” [Trans. Amer. Math. Soc. 298 (1986), no. 1, 145–167; MR0857437 (87j:13032)]
HTML articles powered by AMS MathViewer

by Lê Tuân Hoa and Ngô Viêt Trung PDF
Trans. Amer. Math. Soc. 305 (1988), 857 Request permission
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 13H10, 14M05
  • Retrieve articles in all journals with MSC: 13H10, 14M05
Additional Information
  • © Copyright 1988 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 305 (1988), 857
  • MSC: Primary 13H10; Secondary 14M05
  • DOI: https://doi.org/10.1090/S0002-9947-1988-0924781-2
  • MathSciNet review: 924781